# SDR AALA20030264

- Difficulty date: March 2, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N660AM
- Make and model: Boeing 757223
- Aircraft serial: 25294
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CCS - FLT 2140 - EN ROUTE CCS-MIA, RIGHT ENGINE FIRE WARNING/OVERHEAT LIGHT ILLUMINATED.  RETARDED THROTTLE LIGHT EXTINGUISHED AFTER A FEW MINUTES.  ADVANCED THROTTLE AGAIN OVERHEAT LIGHT ILLUMINATED.  SHUTDOWN RIGHT ENGINE AS A PRECAUTION, NO OVER TEMPERATURE INDICATIONS THEN NOTED.  RETURNED AND LANDED CCS WITHOUT INCIDENT.  REPLACED PRECOOLER CLAMP AND THE SENSE LINE BETWEEN THE PRESSURE SHUTOFF VALVE AND THE PRECOOLER ON RIGHT ENGINE.  RAN ENGINE AND ALL CHECKS WERE NORMAL.  LEAK CHECKED OK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
